# SDR QXEA2013012400177

- Difficulty date: January 24, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 216-236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S HAS CORRODED RIVETS BETWEEN STA X216 AND X236.  REMOVED RIVETS FOM IAW SRM 51-42-05-02-01. REMOVED CORROSION IAW SRM 51-21-00-00-02. VERIFIED MIN REMAINING THICKNESS .076" REF NTM 51-00-04-910-801 PT 1. VERIFIED CRACK FREE REF NTM 51-00-06-910-801 PT 1.  MATERIAL LOSS FOUND TO BE IN LIMITS IAW SRM 53-00-00-02-17.  ALODINED, PRIMED AND INSTALLED RIVETS IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-42-05-02-01.  PRIMED, PAINTED INTERIOR AND EXTERIOR CPC IAW SRM 51-25-10-02-01, 51-25-45-02-01, 51-25-15-02-01 AND AMM 51-25-01-390-801.
